# SDR DXTA2023051586120

- Difficulty date: May 15, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N782QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20561
- Aircraft time: 8,388 hours, 4,953 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE328000003
- Part serial: FR0564
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR CLOSED ONE TIME. AFTER CLOSING, ATTEMPTED TO OPEN DOOR. OPENING TOOK AN EXCESSIVE AMOUNT OF TIME FOR DOOR TO FALL TO THE OPEN POSITION. ONCE OPEN, LIFT SWITCH IN GALLEY WOULD NOT CLOSE THE DOOR.  OPERATED DOOR MULTIPLE TIMES FROM INSIDE & OUTSIDE WITH NO DEFECTS NOTED.   MCC HAS ELECTED TO REPLACE THE DOOR ACTUATOR.   REMOVED AND REPLACED WITH NEW ACTUATOR IAW AMM 52-11-25 AND 52-11- 26.   PERFORMED MULTIPLE INTERIOR AND EXTERIOR OPERATIONAL CHECKS OF MAIN DOOR CLOSING AND OPENING WITH NO DEFECTS NOTED.
